# SDR RAIA201404080001

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 29,594 hours, 26,052 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 23092900401
- Part serial: 893
- Condition: Inoperative
- Location: Nr 1 Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 MLG WOULD NOT RETRACT AND LOCK DURING CLIMBOUT, ALTERNATED BETWEEN UP AND LOCKED AND TRANSIT WITH HYDRAULIC HAMMERING.  ACFT RETURNED TO BLOCK, MAINTENANCE REPLACED NR 1 MLG UPLOCK BOX AND OPS CHECKED GOOD.
